`a`
Communications on Pure and Applied Analysis (CPAA)
 

Volume 9,Number 1,     January 2010

1

Time-frequency analysis of fourier integral operators   Pages : 1 - 21

Elena Cordero,  Fabio Nicola and Luigi Rodino

 Abstract       Full Text      Related Articles

2

Time transformations for state-dependent delay differential equations   Pages : 23 - 45

Hermann Brunner and Stefano Maset

 Abstract       Full Text      Related Articles

3

Solutions with large total variation to nonconservative hyperbolic systems   Pages : 47 - 60

Rinaldo M. Colombo and Francesca Monti

 Abstract       Full Text      Related Articles

4

Infinite harmonic chain with heavy mass   Pages : 61 - 75

Michael Herrmann and Antonio Segatti

 Abstract       Full Text      Related Articles

5

Several new types of solitary wave solutions for the generalized Camassa-Holm-Degasperis-Procesi equation   Pages : 77 - 90

Rui Liu

 Abstract       Full Text      Related Articles

6

Null controllability and stabilization of the linear Kuramoto-Sivashinsky equation   Pages : 91 - 102

Eduardo Cerpa

 Abstract       Full Text      Related Articles

7

On the dynamics of flows on compact metric spaces   Pages : 103 - 108

Jaeyoo Choy and Hahng-Yun Chu

 Abstract       Full Text      Related Articles

8

Optimal Hardy inequalities for general elliptic operators with improvements   Pages : 109 - 140

Craig Cowan

 Abstract       Full Text      Related Articles

9

Contraction-Galerkin method for a semi-linear wave equation   Pages : 141 - 160

Út V. Lê

 Abstract       Full Text      Related Articles

10

Asymptotic behavior of thermoviscoelastic Berger plate   Pages : 161 - 192

Mykhailo Potomkin

 Abstract       Full Text      Related Articles

11

Compact kernel sections for dissipative non-autonomous Zakharov equation on infinite lattices   Pages : 193 - 210

Shengfan Zhou,  Jinwu Huang and Xiaoying Han

 Abstract       Full Text      Related Articles

12

Laplacians on the basilica Julia set   Pages : 211 - 231

Luke G. Rogers and Alexander Teplyaev

 Abstract       Full Text      Related Articles

13

Multiple solutions for elliptic problem in $\mathbb{R}^N$ with critical Sobolev exponent and weight function   Pages : 233 - 248

M. L. Miotto

 Abstract       Full Text      Related Articles

14

New periodic solutions for the circular restricted 3-body and 4-body problems   Pages : 249 - 260

Qunyao Yin and Shiqing Zhang

 Abstract       Full Text      Related Articles